# SDR SWAA2022042687036

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED BETWEEN WS253 TO WS278 AT RT WING 2022-158299 / [01] REPLACED REAR SPAR ANGLE LOCATED BETWEEN WS253 TO WS278 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200;[02] REPLACED REAR SPAR ANGLE LOCATED BETWEEN WS253 TO WS278 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A6200;[03] REPLACED REAR SPAR ANGLE LOCATED BETWEEN WS253 TO WS278 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02.;[04] REPLACED REAR SPAR ANGLE LOCATED BETWEEN WS253 TO WS278 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02;[05] TASK COMPLETED
